# SDR SWIA200617614

- Difficulty date: December 2, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 7,893 hours, 6,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE CRACK, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED PAX DOOR HANDLE (P/N 601R31753-1 PO 7865-00-15) AS PER CRJ 200 AMM 52-11-03-000-802 AND 52-11-03-400-802.
